# SDR SWAA2019070234384

- Difficulty date: June 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS. 663, RBL 8.  REPAIRED ANGLE PER ER AND EA.
